# SDR IXXA070012O

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 97,315 hours, 25,382 cycles
- Engine: Ge CFM562C1
- Engine time: 42,283 hours, 13,455 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Cable
- Condition: Out Of Adjust
- Location: Nr 4 Vsv
- Part time: 42,283 hours, 13,455 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT ABOUT 90 KNOTS, THE CREW HEARD TWO LOUD POPPING NOISES.  THE CREW ABORTED THE TAKEOFF.  ENGINE ANTI-ICE WAS ON.  MAX POWER WAS SET 87 PERCENT N1.  THE CREW RETURNED TO PARKING.  MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH CFM56 MM 71-00 CODE 41.  AN ADJUSTMENT WAS MADE TO NUMBER 4 ENGINE VSV FEEDBACK CABLE.  NO OTHER DEFECTS WERE FOUND.  MAINTENANCE PERFORMED AN ACCELERATION CHECK AND MAX POWER RUN ALL ENG PARAMETERS WERE NORMAL IAW ATI ERH 70.01.  TAXIED THE AIRCRAFT IAW ATI ERH 9.01.1.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
